Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Irritation in penis while urinating, frequent urination, unable to maintain erection. Solution?

Hi, when I urinate my penis feels irritated and I feel the need to go more often, the sack of my testicles often goes tight and uncomfortable and I have found it difficult to maintain an erection for several months now. I am a 36 year old male and yes I smoke 10-15 cigarettes a day and drink 15 units of alcohol per week. I m worried about the erection problem is there any advice?
Asked On : Sat, 20 Oct 2012
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Sexologist 's  Response
Dear micaelgorman76 , Your first complaint is irritation of urine tube it may be due to urinary tract infection get your urine analysis done . regarding difficulty in maintaining erection keep in mind 3 S.... ie
STRESS, SCOTCH, AND SMOKE hampers erection significantly. quite the habit, and one more thing your erection is a marker of your cardiovascular health . hence it will be better to consult a physician to rule out any health problem.
Answered: Mon, 22 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor